Title of article :
Convergence of numerical solutions to stochastic age-dependent population equations with Markovian switching
Author/Authors :
Li، نويسنده , , Ronghua and Leung، نويسنده , , Ping-kei and Pang، نويسنده , , Wan-kai، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2009
Pages :
10
From page :
1046
To page :
1055
Abstract :
In this paper, a class of stochastic age-dependent population equations with Markovian switching is considered. The main aim of this paper is to investigate the convergence of the numerical approximation of stochastic age-dependent population equations with Markovian switching. It is proved that the numerical approximation solutions converge to the analytic solutions of the equations under the given conditions. An example is given for illustration.
Keywords :
numerical solutions , Convergence , Stochastic age-dependent population equations , Markovian switching
Journal title :
Journal of Computational and Applied Mathematics
Serial Year :
2009
Journal title :
Journal of Computational and Applied Mathematics
Record number :
1555405
Link To Document :
بازگشت